# SDR CALA2025071606633

- Difficulty date: July 4, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N430UA
- Make and model: Airbus A320-232
- Aircraft serial: 568
- Aircraft time: 86,133 hours, 34,156 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Faulted
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DOOR FWD CARGO ECAM 2 TIMES ON GND DURING BRAKING. PRESS NORMAL IN FLT.  PLACED FWD CARGO INDICATION ON MEL 5270U.  DOOR WAS VISUALLY CHECKED & CONFIRMED CLOSED & LATCHED FOR DEPARTURE.  PROXIMITY SWITCH WAS REPLACED.   INSPECT WIRES TO PROXIMITY SWITCH FOR CONDITION. CHECKED WIRES WITHIN HARNESS 4613VB.  CLOSED AND SECURED FWD CARGO DOOR. VERIFIED LOCKS ALL SECURE.    SUSPECT 30WV PROXIMITY SWITCH.  FRAME REPLACED, APPEARS NEW. RECOMMEND CHECKING TOLERANCE OF FWD CARGO DOOR HANDLE SENSOR,  PROXIMITY SWITCH 28WV IAW AMM 52-71-12-400-001-A STEP 3.C. ADJUSTED DOOR PROXIMITY SWITCH IAW AMM 52-71-00-820-004-A, PERFORMED OPS CHECK ON DOOR.
